# SDR SROM20200130204

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 82454318102
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE WO. 1000078407.  REPLACED BROKEN/CRACKED RH PYLON BRACKET FORWARD OF O/B LUG FITTING IN ACCORDANCE WITH DHC-8-400 SRM 51-10-00 PARAGRAPH 2 SECTION 3 REV. 19 AND SRM 51-42-05-02-01 REV. 19  PART REPLACED WITH NEW BRACKET PART NUMBER 82454318-102.
